Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    2blarger is offline New Member
    Join Date
    Mar 2003
    Location
    baltimore md.
    Posts
    17

    did i nick a nerve?

    did a quad shot the other day, and all was well. later that night , the spot got real tender(no visable bruising at all), and my quad is real tight. as of today(2 DAYS LATTER), it hurts when i walk, going up and down steps hurts like crazy. what did i do. never had this happen before. will it get better or should i seek medical advice.

  2. #2
    Join Date
    Jan 2002
    Location
    Ohio
    Posts
    4,795
    Bro, if you hit a nerve you would have known it when you stuck yourself. I done it several times and I nearly jumped through the roof. A possible explaination may be that during the time that your penetrating/injecting you are creating scar tissue. Sometimes its hard to hold the syringe steady when injecting and that movement could also create some scar tissue. I have the same problems sometimes but after a couple days the soreness subsides.

  3. #3
    big N's Avatar
    big N is offline Anabolic Member
    Join Date
    Sep 2001
    Posts
    3,137
    yep id have to agree with dragon on this .youl be fine ive had that happen numerous times .

  4. #4
    Magicz is offline Associate Member
    Join Date
    Jan 2003
    Location
    florida
    Posts
    494
    yea you will be fine in two or three days happens to me some times..

  5. #5
    2blarger is offline New Member
    Join Date
    Mar 2003
    Location
    baltimore md.
    Posts
    17
    thanks , went to the gym today, and its feeling better already. i guess i paniced

  6. #6
    joe_capone is offline Registered User
    Join Date
    Oct 2002
    Posts
    676
    i did quad injections b4.... 30% of the time i hit a nerve.. you will know.. whenu hit a nerve in the quads u will have a shock.. and pull the dart out.. make sureeeee you go very slow when you stab yourself.

  7. #7
    956Vette is offline AR-Elite Hall of Famer
    Join Date
    Mar 2003
    Location
    United States
    Posts
    10,154
    Blog Entries
    1
    i have noticed about 2 or 3 times, that when i inject into my shoulders, my rear delt will twitch as i stick the needle inside. does that mean i hit a nerve? I still injected, and it didnt feel too abnormal. is this usual???

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •